# SDR SWAA2022020250742

- Difficulty date: October 17, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,796 hours, 28,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ; L/H FLOOR TO SIDEWALL TRANSITION SUPPORT HAS AREAS OF CORROSION FROM STA. 727C-792. / REMOVED L/H TRANSITION ANGLE FROM STA 727-847 LBL 21 DUE TO CORROSION DAMAGE OUT OF LIMITS I.A.W SRM 53-00-53-1A-1 FROM STA 727C-792. LENGTH OF DAMAGE UNKNOWN; WIDTH OF DAMAGE UNKNOWN; AND DEPTH OF DAMAGE UNKNOWN DUE TO PART BEING DISCARDED. INSTALLED NEW L/H TRANSITION ANGLE FROM STA 727-847 LBL 21 I.A.W SRM 51-40-02.
